Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 26, NWS Houston/Galveston, TX

April 28, 2009Harris County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 28, 2009, 4:24 AM CDT for Harris County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2009, 4:24 AM CDT (09:24 UTC)
Expired
Apr 28, 2009, 5:00 AM CDT
In force
36 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Harris County, TX

The radar

The Houston radar (KHGX), 57 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2009-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1808 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2009-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1808 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 280924
TORHGX
TXC201-281000-
/O.NEW.KHGX.TO.W.0026.090428T0924Z-090428T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
424 AM CDT TUE APR 28 2009

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL HARRIS COUNTY IN SOUTHEAST TEXAS...

* UNTIL 500 AM CDT

* AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
 SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THIS TORNADO   
WAS LOCATED NEAR HUNTERS CREEK VILLAGE... MOVING EAST AT 5 MPH.

* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  MEMORIAL...THE GALLERIA...SPRING VALLEY...PINEY POINT VILLAGE...
  HUNTERS CREEK VILLAGE...HILSHIRE VILLAGE...HEDWIG VILLAGE AND
  BELLAIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR A TORNADO - TAKE COVER NOW

A FLOOD WATCH IS IN EFFECT UNTIL 1 PM FOR THE WARNED AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2989 9547 2964 9545 2967 9559 2976 9563
      2988 9566
TIME...MOT...LOC 0923Z 261DEG 13KT 2983 9562

$$
2 follow-up statements
000 
WWUS54 KHGX 280947
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
447 AM CDT TUE APR 28 2009

TXC201-281000-
/O.CON.KHGX.TO.W.0026.000000T0000Z-090428T1000Z/
HARRIS TX-
447 AM CDT TUE APR 28 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR HARRIS
COUNTY...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
TORNADO. THIS TORNADO WAS LOCATED BETWEEN HUNTERS CREEK VILLAGE AND 
BELLAIRE...OR SOUTH OF JERSEY VILLAGE...AND MOVING EAST AT 5 TO 10 
MPH. THERE HAS BEEN ONE REPORT OF A TORNADO IN THE PROVINCIAL BLVD 
AND INTERSTATE 10 AREA JUST EAST OF KATY AROUND 430 AM WITH NO 
CONFIRMED REPORTS OF DAMAGE.

* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
  MEMORIAL...THE GALLERIA...PINEY POINT VILLAGE...HUNTERS CREEK
  VILLAGE...HILSHIRE VILLAGE...HEDWIG VILLAGE...BUNKER HILL VILLAGE
  AND BELLAIRE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR A TORNADO - TAKE COVER NOW

A FLOOD WATCH IS IN EFFECT UNTIL 1 PM FOR THE WARNED AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2989 9547 2964 9545 2967 9559 2976 9563
      2988 9566
TIME...MOT...LOC 0942Z 261DEG 13KT 2984 9554

$$
000 
WWUS54 KHGX 281003
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 AM CDT TUE APR 28 2009

TXC201-281012-
/O.EXP.KHGX.TO.W.0026.000000T0000Z-090428T1000Z/
HARRIS TX-
503 AM CDT TUE APR 28 2009

...THE TORNADO WARNING FOR HARRIS COUNTY HAS BEEN ALLOWED TO
EXPIRE...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED 
EAST OF THE AREA.

A FLOOD WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED AREA.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2989 9547 2964 9545 2967 9559 2976 9563
      2988 9566
TIME...MOT...LOC 0947Z 261DEG 13KT 2984 9552

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 9:24 PM CDT, 7 hours earlier.

Area forecast discussion, Apr 27, 9:24 PM CDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
924 PM CDT MON APR 27 2009

.DISCUSSION...
QUASI-LINEAR CONVECTIVE SYSTEM HAS PUSHED OFF THE COAST TONIGHT
WHICH HAS BROUGHT AN END TO THE SEVERE WEATHER AND FLOODING
THREATS. RESPECTIVE WATCHES HAVE BEEN ALLOWED TO EXPIRE/CANCELED
AS EXPECT THIS TO BE THE END OF CONECTION FOR NOW. POSSIBLE A
SECOND JET STREAK COMING THROUGH W TX COULD KICK OFF MORE
CONVECTION DURING THE EARLY MORNING HOURS AND WORK INTO E TX.
WILL KEEP SOME 30-50 PERCENT POPS IN THE FORECAST ACROSS THE AREA
TO ACCOUNT FOR THIS POSSIBILITY. STILL HAVE SOME DOUBTS AS
BOUNDARY LAYER HAS BEEN WORKED OVER AND STABILIZED BY THE QLCS.
IF ANYTHING CONVECTION COULD RE-DEVELOP LATE TOMORROW MORNING.
ATMOSPHERE MAY HAVE HAD SOME TIME TO RECOVER. OTHERWISE THE REST
OF THE FORECAST LOOKS ON TRACK. LATEST FORECAST PACKAGE HAS BEEN
ISSUED.

39

&&

.PREV DISCUSSION... /ISSUED 838 PM CDT MON APR 27 2009/

AVIATION...
BAND OF NUMEROUS SHRA/TSRA EXTENDING FROM CHAMBERS TO GALVESTON TO SOUTHEAST
MATAGORDA COUNTIES MID EVENING WILL GRADUALLY MOVE TO THE COASTAL WATERS
BEFORE 10 PM. MESO-HIGH WILL GRADUALLY BRING GUSTY NORTH TO NORTHEAST
WIND...BECOMING NORTHEAST TO EAST THE NEXT 2 HOURS OR SO. CEILINGS
IMPROVING TO MVFR BEHIND CONVECTIVE BAND WITH LINGERING -SHRA/-TSRA
AND PATCHY FOG. EXPECT CEILINGS TO DROP AGAIN LATER TONIGHT. 37

PREV DISCUSSION... /ISSUED 325 PM CDT MON APR 27 2009/

DISCUSSION...
EVENT STILL UNFOLDING ACROSS SE TX THIS AFTN AS THE MCS REMNANTS
MOVE INTO THE AREA. PER NESDIS...ANOTHER SLUG OF SLIGHTLY HIGHER
PWS (MOVING UP FROM THE LOWER/MID TX COAST) EXPECTED TO REACH US
SHORTLY. WHILE ITS VALUES (AOA 1.7) ARE A LOWER THAN WEEKS (AOA
2.1)...NOT SURE THAT IT WILL MAKE THAT MUCH OF A DIFFERENCE FOR
LOCATIONS THAT ARE STILL RECOVERING FROM THE LAST BATCHES OF HVY
RAIN. BUT GIVEN THE STRONG MESO FEATURES/FACTORS WILL BE ISSUING
THE FFA FOR ALL OF THE CWA TONIGHT AS THERE IS THERE IS A LOT OF
UNCERTAINTY CONCERNING WHERE THE BEST TRAINING WILL SET UP.

WILL BE KEEPING RAIN CHANCES IN THROUGH MID WEEK (AT LEAST) WITH
THE APPROACH/PASSAGE OF MORE SHORTWAVES FROM THE WEST (DESPITE A
FLATTENING UPPER FLOW). WE COULD GET ENOUGH RIDGING ALOFT BY FRI
AND SAT TO DECREASE POPS...BUT GOING BY THE EXTENDED RANGE PROGS
(ESP ECMWF) WE COULD SEE ANOTHER DECENT SHOT OF RAIN/STORMS SUN.
41

MARINE...
NO MAJOR CHANGES TO THE GOING FCSTS OF MODERATE TO STRONG S/SELY
WINDS AND THE LONG ONSHORE FETCH/ELEVATED SEAS. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      64  84  69  84  70 /  50  40  30  30  30
HOUSTON (IAH)              64  83  70  85  71 /  60  50  30  20  20
GALVESTON (GLS)            69  79  73  81  73 /  80  20  20  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL MIDNIGHT CDT TONIGHT
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
     TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...39
AVIATION/MARINE...37
Hazardous weather outlook, Apr 27, 3:47 PM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CDT MON APR 27 2009

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-282100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
347 PM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST
TEXAS TONIGHT. A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE WITH
AN INCREASINGLY MOIST AND UNSTABLE AIRMASS AND AN INCREASINGLY
DIFFLUENT FLOW ALOFT TO PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS. THE POTENTIAL EXISTS FOR A FEW OF THE STORMS TO
BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS...WITH A LESSER THREAT OF ISOLATED
TORNADOES.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE STRONGER AND
SLOWER MOVING STORMS. RAINFALL TOTALS SHOULD AVERAGE FROM ONE HALF
TO ONE INCH...BUT ISOLATED TOTALS FROM 2 TO 4 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A TYPICAL SPRING TIME PATTERN WILL PERSIST AS UPPER LEVEL DISTURBANCES
MOVE ACROSS THE STATE AND HELP TO GENERATE ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS...MAINLY OVER THE NORTHERN PORTIONS OF SOUTHEAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE THIS EVENING.

In the hours before

Special weather statement, Apr 28, 1:16 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
116 AM CDT TUE APR 28 2009

TXZ198-199-212-213-280930-
GRIMES-MONTGOMERY-WALLER-HARRIS-
INCLUDING THE CITIES OF...NAVASOTA...THE WOODLANDS...CONROE...
WILLIS...HEMPSTEAD...PRAIRIE VIEW...BROOKSHIRE...HOUSTON...
PASADENA...KATY...TOMBALL...HUMBLE
116 AM CDT TUE APR 28 2009

CLUSTERING STORMS ARE MOVING SLOWLY NORTHEAST AT 20 MPH. A COUPLE
OF THESE STORMS ARE PRODUCING 1 TO 2 INCH HOURLY RAINFALL AMOUNTS
THAT WILL CAUSE URBAN FLOODING AROUND THE CITY OF HOUSTON. THESE
STORMS ALSO HAVE THE POTENTIAL TO PRODUCE PEA TO NEAR PENNY SIZE
HAIL...WIND GUSTS TO NEAR 55 MPH...AND FREQUENT LIGHTNING.
Local storm report, Apr 28, 2:38 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 AM CDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FLASH FLOOD      CYPRESS                 29.97N 95.70W
04/28/2009                   HARRIS             TX   TRAINED SPOTTER

            NEAR A FOOT OF WATER OVER MANY ROADWAYS IN AND AROUND
            CYPRESS. WATER OVER ROAD AT HIGHWAY 290 AMD MUESCHKE
            ROAD. LITTLE CYPRESS CREEK AT HOCKLEY GOING OVER BANKS.

&&

BLOOD
Local storm report, Apr 28, 3:52 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
352 AM CDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     FLASH FLOOD      8 E KATY                29.80N 95.69W
04/28/2009                   HARRIS             TX   PUBLIC

            WATER IN HOMES AT BEAR CREEK.

&&

BLOOD

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:03 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more117 min
Apr 27, 7:04 PM CDTAreal Flood AdvisoryHGXPolk, San Jacinto3 hr
Apr 27, 7:26 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Liberty64 min
Apr 27, 7:30 PM CDTSpecial Marine WarningHGX90 min
Apr 27, 7:33 PM CDTSpecial Marine WarningHGX87 min
Apr 28, 1:12 AM CDTAreal Flood AdvisoryHGXHarris63 min
Apr 28, 1:50 AM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller115 min
Apr 28, 2:51 AM CDTSevere Thunderstorm WarningHGXHarris, Waller39 min
Apr 28, 3:27 AM CDTFlood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Fort Bend and 13 more12 hr
Apr 28, 3:41 AM CDTFlash Flood WarningHGXFort Bend, Harris, Montgomery, Waller3 hr
Apr 28, 4:07 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris53 min
Apr 28, 4:27 AM CDTRiver Flood WarningHGXHarris3 days
Apr 28, 4:27 AM CDTRiver Flood WarningHGXHarris, Montgomery41 hr
Apr 28, 4:49 AM CDTRiver Flood WarningHGXHarris4 hr
Apr 28, 5:09 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 28, 5:32 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Harris, Montgomery, Waller and 1 more118 min
Apr 28, 5:37 AM CDTRiver Flood WarningHGXHarris23 hr
Apr 28, 5:48 AM CDTRiver Flood WarningHGXFort Bend, Harris4 days
Apr 28, 6:12 AM CDTRiver Flood WarningHGXHarris54 hr
Apr 28, 6:27 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris, Waller3 hr
Apr 28, 6:29 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris, Waller3 hr
Apr 28, 6:29 AM CDTRiver Flood WarningHGXHarris110 min
Apr 28, 6:33 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Waller, Washington117 min
Apr 28, 7:51 AM CDTSmall Craft AdvisoryHGX23 hr
Apr 28, 8:24 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Waller, Washington66 min
Apr 28, 9:35 AM CDTRiver Flood WarningHGXMontgomery11 hr
Apr 28, 9:43 AM CDTAreal Flood AdvisoryHGXHarris, Montgomery3 hr
Apr 28, 9:51 AM CDTFlash Flood WarningHGXBrazos, Madison114 min
Apr 28, 10:02 AM CDTRiver Flood WarningHGXHarris9 hr
Apr 28, 10:02 AM CDTRiver Flood WarningHGXHarris101 min
Apr 28, 10:02 AM CDTRiver Flood WarningHGXHarris5 hr
Apr 28, 11:08 AM CDTFlash Flood WarningHGXHarris, Montgomery112 min
Apr 28, 1:23 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Washington62 min
Apr 28, 2:31 PM CDTRiver Flood WarningHGXHarris, Montgomery31 hr
Apr 28, 2:31 PM CDTRiver Flood WarningHGXHarris, Montgomery40 hr
Apr 28, 2:31 PM CDTRiver Flood WarningHGXHarris, Montgomery21 hr
Apr 28, 3:38 PM CDTTornado WarningHGXBrazos, Madison37 min
Apr 28, 4:16 PM CDTTornado WarningHGXMadison29 min
Apr 28, 4:42 PM CDTTornado WarningHGXGrimes, Madison33 min
Apr 28, 5:16 PM CDTTornado WarningHGXMadison29 min
Apr 28, 5:46 PM CDTTornado WarningHGXMadison29 min
Apr 28, 6:09 PM CDTFlash Flood WarningHGXMadison111 min
Apr 28, 6:38 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison6 days

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.